MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DCON P-FIT STEM COCR15MMX155MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

STRYKER ORTHOPAEDICS-MAHWAH DCON P-FIT STEM COCR15MMX155MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Model Number 6478-6-440
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 05/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient stated he had a left knee surgery on (b)(6) 2020 (apprx) with stryker implants and was revised on (b)(6) 2021 due to cracked implant.Patient stated this is his 7th left knee surgery but is unsure if previous ones are stryker implants.Patient stated that he is now experiencing his knee cap going to the side when he walks which makes him want to trip.Patient is not sure if his 2021 implants are stryker implants.This report is for his 2021 revision due to cracked implant.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a duracon stem was reported.The event was confirmed via medical review.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical information by a clinical consultant indicated: "a review of medical records with a clinical consultant indicated "i can confirm that this event took place since i was able to review the operation reports and one lateral xray showing the disassociation of the stem from the distal femoral component.Regarding the possible root cause of this event, i cannot determine it with certainty.Causes of failure due to breakage is multifactorial, including surgical technique factors including cementing technique, patient factors such as bmi and activity level and implant factors, including proper assembly." -device history review: review of the product history records indicate the devices were manufactured and accepted into final stock with no reported relevant discrepancies.-complaint history review: there have been no other events for the lot referenced.Conclusion: it was reported patient was revised due to disassociation of the femoral component from the stem.A review of medical records with a clinical consultant indicated "i can confirm that this event took place since i was able to review the operation reports and one lateral xray showing the disassociation of the stem from the distal femoral component.Regarding the possible root cause of this event, i cannot determine it with certainty.Causes of failure due to breakage is multifactorial, including surgical technique factors including cementing technique, patient factors such as bmi and activity level and implant factors, including proper assembly.No further investigation is possible at this time.Should more information become available the complaint will be reopened.

Brand Name
DCON P-FIT STEM COCR15MMX155MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key14390529
Report Number0002249697-2022-00692
Device Sequence Number6528044
Product Code JWH
UDI-Device Identifier07613327044782
UDI-Public07613327044782
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K924482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number6478-6-440
Device Catalogue Number64786440
Device Lot NumberA2T4Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer07/15/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date08/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexUnknown
Patient Weight112 KG